# SDR WRNA200700064

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,684 hours, 24,271 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: C23005302
- Part serial: 9527
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WHEN RAISING GEAR, LEVER WOULD NOT GO PAST THE MID POSITION, GEAR POSITION LIGHTS REMAINED 'GREEN'.  RETURNED TO FIELD AND MADE A SAFE LANDING.  AIRCRAFT MAINTENANCE FERRIED TO CTS IN JAPAN FOR CORRECT ACTION.  REPLACED LT GEAR PITCH DAMPER, AIRCRAFT RELEASED FOR SERVICE.
